# SDR NACA200000018

- Difficulty date: August 16, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 61,910 hours, 46,788 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON DOWN WIND AT AKN, WHEEL WELL WARNING LIGHT AND BELL SOUNDED.  AS SOON AS THE GEAR WENT OUT AS PER PROCEDURES THE BELL AND LIGHT WENT OUT, VISUAL VERIFICATION WITH CONTROL TOWER EVERYTHING LOOKED NORMAL WITH THEM.  INSPECTED MAIN GEAR BRAKES FOR LEAKAGE AND WEAR OR MISSING PARTS AS PER BMM AND PERFORMED WHEEL WELL WARNING TEST-OK.  BRAKES NOT SUFFICIANTLY COOLED PRIOR TO TAKEOFF FROM PREVIOUS LANDING.
